MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA360400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
As it is unknown which device(s) is directly implicated in this death event, the following device(s) will also be included in this report: catalog #plc181000/ serial #(b)(6)/ udi #(b)(4), catalog #plc141200/ serial #(b)(6)/ udi #(b)(4).H6: code a26- used to capture insufficient information available to determine if gore device contributed to death.H6: code e2401- used to capture insufficient information available to determine if any health effect appears to have occurred.It should be noted that, per the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to death.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm rupture utilizing the gore® excluder® conformable aaa in zone 9.It was reported that the patient presented symptomatic of a ruptured aneurysm.His left renal was intentionally covered because the aneurysm extended to the left renal.Also, two contralateral legs were placed in the patient.A final angiogram was performed that showed no evidence of endoleak and the containment of the aneurysm sac.The right renal was functional with no issues.The patient tolerated the procedure.On (b)(6) 2025, the patient's renal function declined.The physician performed an open renal revascularization with endoscopic intervention.The physician also performed a laparotomy.At some point during these procedures, an aortic extender and non-gore bare metal stent was placed in the patient.The patient tolerated the procedure.On (b)(6), the fsa was in communication with the physician.The physician stated the patient expired.The exact expiration date is unknown.No additional information is available.The cause of the reported event is unknown.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2.Correction: it should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to death.
 
Additional Manufacturer Narrative
Added: g3/g4, h1/h2.Corrected: b3.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21733601
Report Number3013164176-2025-02458
Device Sequence Number17139130
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public(01)00733132618439(17)260611
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Catalogue NumberPLA360400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/10/2025
05/14/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/10/2025
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN 500 MG, LACTULOSE 10 GM/15 ML ORAL
Outcome Attributed to Adverse Event Other; Death;
Patient Age82 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite